# SDR DL76G041126

- Difficulty date: December 21, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 58,667 hours, 14,208 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Button
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER T/O GEAR HANDLE WOULD NOT MOVE TO UP.  IAW QRH USED LOCK OVERRIDE SWITCH TO RAISE HANDLE.  GEAR HANDLE FELT STIFF WHILE RAISING IT.  GEAR HANDLE CAME DOWN NORMALLY.  PERFORMED BITE CHECK ON PSEU, NO FAULTS.  FOUND MANUAL OVERRIDE BUTTON STUCK IN LUBED SHAFT ASSEMBLY AND PERFORMED GEAR HANDLE CHECK PER MM, OPS CHECK OK.
